MathSciNet Relay Station
MathSciNet bibliographic data
MR1896237 (2003b:11038) 11F11 (11F27 11G05)
Emerton, Matthew Supersingular elliptic curves, theta series and weight two modular forms. J. Amer. Math. Soc. 15 (2002), no. 3, 671–714 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement